# SDR YADA2025051001

- Difficulty date: May 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N126AX
- Make and model: Beech 1900C
- Aircraft serial: UC140
- Aircraft time: 43,080 hours, 56,214 cycles
- Engine: Pwa PT6A65B
- Engine time: 13,410 hours, 13,114 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 310732401
- Part serial: 134
- Condition: Eroded
- Location: Scavenge Pump
- Part time: 2,056 hours, 1,343 cycles
- Component: Engine, Pwa
- Component part number: PT6A65B
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE #1 ENGINE LEAKING OIL - MAINTENANCE LOCATED A PINHOLE ON THE ENGINE OIL SCAVENGE PUMP HOUSING AND REPLACED THE HOUSING DUE CAVITATION EROSION THROUGH THE PUMP BODY.
